1. Bodybuilding Steroids Forum
  2. General Discussion
  3. PiP more then a week

PiP more then a week

Login to Post
8 months ago #1
Shadow
Contributing Member
Threads:
8
Posts:
117
Reviews:
4
View profile of Shadow
Shadow
Contributing Member Posts: 117  Reviews: 4  Threads: 8 

Hey lads,

I need help with this steriod I bought from a well known int source.i never feeled tath kind of post injection pain before.i used their pervouse product the post injection pain last for 5 days.this time I use the same product with 2 ml instead of one it has been more then a week still I have pain. Does it mean the gear is bunk ?? The result I know will be visible in week 4-6.

  • Created

    8 months ago
  • Last Reply

    5 months ago
  • 25

    replies

  • 592

    views

  • 5

    users

  • 0

    likes

5 months ago #26
Shadow
Contributing Member
Threads:
8
Posts:
117
Reviews:
4
View profile of Shadow
Shadow
Contributing Member Posts: 117  Reviews: 4  Threads: 8 

I think you are right. Now it has been more then three months I am on cycle, I donot feel the pain.

Quoted somatropin.shop; Post# 2467

probably your body reaction into BA

Ovaron

11 hours ago .  5

Ordered many times and every time satisfied.Fast Delivery, great quality.Definitely No Fake products!

Hanuman

14 hours ago .  4

I ordered Bayer Rimobolan from this source. The shipping is high when coming from international warehouse but it's pretty fast and I got it no problem. I compared it to the Bayer Rimobolan that I got from domestic supply and it's legit as far as I can tell for what it's worth. I ...

Hanuman

14 hours ago

@admin He gave me a refund. Sorry for the late response. I thought you saw my earlier comment. We are good thanks again for your help.

SteroidsWiki.com Please Login or Register to learn, share knowledge and grow.